# SDR ABXA030341

- Difficulty date: August 21, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N789AX
- Make and model: Boeing 767281
- Aircraft serial: 23022
- Aircraft time: 40,932 hours, 35,658 cycles
- Engine: Ge CF680A
- Engine time: 35,930 hours, 29,950 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 20,000 FEET, RECEIVED FIRE WARNING BELL, EICAS MSG AND FIRE LIGHT IN HANDLE.  WHEN POWER REDUCED TO IDLE ALL INDICATION OF FIRE CEASED.  OVERWEIGHT LANDING SINK RATE LESS THAN 260 FPM WITH LOW SINK RATE.  REPLACED BOTH AFT LOOPS IAW B767 MM.  REPLACED NR 1 ENGINE CORE COMPARTMENT COOLING VALVE, REPLACED COMPRESSOR CONTROL ALTITUDE SENSOR AND GASKET ON T3 COMPRESSOR OUTLET TEMP SENSOR.  RESEALED HTP RECOUP DUCT.  MEG AND POWER CHECKED SYSTEM WIRING.  DURING MAINTENANCE BORESCOPE FOUND DAMAGE UNRELATED TO THE FIRE WARNING PROBLEM.  DAMAGE TO THE NR 1 NOZZLE GUIDE VANE WHICH WAS OUT OF MM LIMITS.  REPLACED NR 1 ENGINE.  DURING FCF ON 08-27-03, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
